# SDR WX0A071887

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5930615503
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANTI-FLOAT TAB DENTED OUT OF LIMITS ON UPPER SURFACE 5 INCHES INBD OF INBD HINGE.  REMOVED DAMAGE, FABRICATED FILLER, DOUBLER & HOT BONDED IAW SRM 51-70-2 PARA 13 PAGE 64.  BOND TESTED GOOD IAW NDTSPM 05-10-002.001.  WEIGHT & BALANCED 12.175 LBS MOMENT -4.89 WITHIN LIMITS IAW SRM 55-20-1 STEPS 13-17.
